# SDR USAA20090925SB151

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORTED THE AFT LEFT LAVATORY SMOKE DETECTOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IN THE AFT LEFT LAVATORY PER MM 26-14-11-4.  TESTS OK.
